Vol. 80, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A characterization of covering dimension by use of Δk(X)

Jeroen Bruijning and Jun-iti Nagata

Vol. 80 (1979), No. 1, 1–8
Abstract

Covering dimension, in the sense of Katětov, of a topological space X is characterized by use of Δk(X) which will be defined in the main discussion in terms of cardinalities of finite open covers of X.

Mathematical Subject Classification 2000
Primary: 54F45
Milestones
Received: 3 March 1978
Published: 1 January 1979
Authors
Jeroen Bruijning
Jun-iti Nagata